# SDR SWIA2020022748855

- Difficulty date: February 6, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 14,696 hours, 8,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH SEAT TRACK FR 12- FR 21 AS MARKED   (C-CHECK) RO 2/22/2020   REMOVED AND REPLACED RH SEAT TRACK FROM FR 12-21. REF. SRM 51-40-08.
